RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1722–1733 (Mi de8844)  

Partial Differential Equations

Self-similar solutions of the quasilinear heat equation with distributed density and nonlinear volume sources

S. P. Kurdyumov, M. I. Gurevich, O. V. Telkovskaya

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Full text: PDF file (2093 kB)

English version:
Differential Equations, 1995, 31:10, 1690–1701

Bibliographic databases:
UDC: 517.956.45+517.958
Received: 12.05.1995

Citation: S. P. Kurdyumov, M. I. Gurevich, O. V. Telkovskaya, “Self-similar solutions of the quasilinear heat equation with distributed density and nonlinear volume sources”, Differ. Uravn., 31:10 (1995), 1722–1733; Differ. Equ., 31:10 (1995), 1690–1701

Citation in format AMSBIB
\Bibitem{KurGurTel95}
\by S.~P.~Kurdyumov, M.~I.~Gurevich, O.~V.~Telkovskaya
\paper Self-similar solutions of the quasilinear heat equation with distributed density and nonlinear volume sources
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1722--1733
\mathnet{http://mi.mathnet.ru/de8844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433893}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1690--1701


Linking options:
  • http://mi.mathnet.ru/eng/de8844
  • http://mi.mathnet.ru/eng/de/v31/i10/p1722

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019